|other p.n meds.
Mar 26, 2005
DDI gave me severe P.N.My neurololgist sy young head of neuorology ceder sinai proved it.I have been a-symmptomatic since hiv diag. in 1989.What other meds could make my p.n worse. Thank You jennifer p
Response from Dr. Henry
HIV can cause a peripheral neuropathy. Many drugs can aggravate or induce a peripheral neuropathy besides the "D" HV drugs like D4T, ddI, and ddC (such as sulfa drugs, phenytoin, vinca alkaloids, heavy metals, nitrofurantoin and others). Other conditions such as some nutritional deficiencies (sucha s vitamin B12), diabetes, renal failure and others can induce or aggravate a peripheral neuropathy. KH
Are we sure its the meds?
Side effects...what if they are OK?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.